Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Is getting chest pain a side effect of taking Eltoxin 100 mg,EnacD and Topaz 25mg ?

I am 45+(woman),70kg,bp130/80.I take medicines Eltoxin100mg-1/2 tab per day,EnacD-10 - 1tab per day,Topaz 25mg -2 tab per day as per doctor prescription.I feel strong chest pain due to gas.Is it side effect of these medicines?What is the solution?If the answer is affirmative,then suggest alternative medicine .
Asked On : Wed, 29 Jun 2011
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as far as drugs are concerned. they dont have significant impact in this.. have a little dietary and routine behavior change.. do brist walk after meal for 15-20 min. there will tablet zantac 150 mg , take one in morning one hour before breakfast and one in night one hour before dinner..
its common in this region.. hope u will be over with it
Answered: Wed, 29 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor